# SDR DL73S950846

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 654510515
- Condition: Cracked
- Location: Fs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL 0.07 FLOOR BEAM OF THE WING CENTER SECTION IS CRACKED AT STATION 663.  THE UPPER CAP OF THE BEAM IS CRACKED ON THE RIGHT HAND FLANGE ONLY, STARTING FROM AN EXISTING FASTENER HOLE.  NO CRACKS WERE FOUND ON THE WEB.  THE PANEL ATTACH HOLE WAS ALSO FOUND CRACKED AFTER HFEC INSPECTION.  THE AREAWILL BE TRIMMED OUT AND REPAIRED.
